# SDR 07FDEA02998

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310
- Aircraft serial: 369
- Aircraft time: 38,017 hours, 17,678 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3905300101
- Part serial: 1454
- Condition: Failed
- Location: Nr 5 Spoiler
- Part time: 597 hours, 314 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 5 SPOILER FAULTED W/RT WING NR 5 SPOILER INDICATING UP.  RAN QRH PROCEDURE NO RELIEF.  REMOVED AND REPLACED NR 1 AND 2 EFCU'S IAW A310-200 MM 27-61-34-4.  OPS CK GOOD, PERFORMED GROUND SPOILER OPS TEST IAW 27-61-00-5.  SUPPLIED FROM AIRBUS WEB SITE.   VISUAL INSPECTION OF NR 1 AND 5 RT SPOILERS SHOW NO DEFECTS.
